Actifed Plus Suspension

22.9028.62

In stock

Brand Name: Actifed Plus Suspension
Composition: Paracetamol / Acetaminophen (125mg), Triprolidine (0.625mg), Phenylpropanolamine (6.25mg)
Manufactured By: GlaxoSmithKline
Form: bottle
Packing: 60 ml in 1 bottle

Actifed Plus Suspension Description:

Actifed Plus Suspension is a combination of three medicines: Paracetamol / Acetaminophen, Triprolidine and Phenylpropanolamine which relieve cold symptoms. Paracetamol / Acetaminophen is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Triprolidine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Phenylpropanolamine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Uses:

Actifed Plus Suspension is used in the treatment of common cold symptoms.

Side Effects:

Nausea, Sleepiness, Allergic reaction, Increased blood pressure, Insomnia (difficulty in sleeping), Palpitations.

Dosage:

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Actifed Plus Suspension may be taken with or without food, but it is better to take it at a fixed time.

Actifed Plus Suspension at best price in India

We deliver Actifed Plus Suspension in all Indian cities like Delhi – NCR, Ahmedabad, Agra, Lucknow, Kanpur, Indore, Patna, Chandigarh, Surat, Gandhi Nagar, Vadodara, Odisha, Kolkata, Jaipur, Kota, Alappuzha (Alleppey), Ernakulam (Cochin), Idukki, Kannur, Kasaragod, Kollam, Kottayam (Kumarakom), Kozhikode (Calicut), Malappuram, Munnar, Palakkad, Thekkady (Periyar), Thiruvananthapuram, Thrissur, Wayanad, Varkala, Kochi, Chennai, Kanchipuram, Kanyakumari, Kodaikanal, Madurai, Mahabalipuram, Ooty, Rameshwaram, Thanjavur, Trichy, Coimbatore, Badami, Bangalore (Bengaluru), Belur, Bidar, Bijapur, Coorg, Gulbarga, Hampi, Hassan, Hospet, Mysore (Mysuru), Hubli-Dharwad, Mangluru (Mangalore), Hyderabad, Vishakhapatnam, Vijayawada, Warangal, Mumbai, Pune, Nagpur, Nashik, Aurangabad, Solapur, Thane, Bhiwandi, Amravati, Malegaon, Kolhapur, Nanded, Jalgaon, Akola, Ahmadnagar, Dhule, Parbhani, Jalna, Bhusawal, Navi Mumbai, Panvel etc.

Only logged in customers who have purchased this product may leave a review.

Reviews

There are no reviews yet.

Shop By Category

Actifed Plus Suspension Price

Actifed Plus Suspension

22.9028.62

Add to Cart